# SDR AU990344

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172B
- Engine: Cont O300C
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Washer
- Part number: AN9703
- Condition: Missing
- Location: Seat Belt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT FLOOR ATTACHMENT FITTINGS HAD THE WASHERS UNDER THE FORWARD NUTS MISSING.
